Siberian Mathematical Journal

, Volume 24, Issue 2, pp 279–287 | Cite as

Controllability of systems described by partial differential equations

  • S. N. Samborskii
Article

Keywords

Differential Equation Partial Differential Equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. J. Sussman and V. Jurdjevic, “Controllability of nonlinear systems,” J. Diff. Eqns.,12, 95–116 (1979).Google Scholar
  2. 2.
    A. J. Krener, “A generalization of Chow's theorem and the bang-bang theorem to nonlinear control problems,” SIAM J. Control Optimiz.,12, No. 1, 43–52 (1974).Google Scholar
  3. 3.
    R. W. Brockett, “Nonlinear systems and differential geometry,” Proc. IEEE,64, No. 1, 60–88 (1967).Google Scholar
  4. 4.
    R. Triggiani, “Extension of rank condition for controllability and observability of Banach spaces and unbounded operators,” SIAM J. Control Optimiz.,14, No. 2, 313–338 (1976).Google Scholar
  5. 5.
    P. I. Dudnikov and S. N. Samborskii, “A controllability criterion for systems in a Banach space. A generalization of Chow's theorem,” Ukr. Mat. Zh.,32, No. 5, 649–653 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • S. N. Samborskii

There are no affiliations available

Personalised recommendations